# SDR FDEA201101130171

- Difficulty date: January 13, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 64,335 hours, 22,005 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 1 Slat
- Component: Slat
- Component part number: 114N4002133
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT UPPER SURFACE, WS 711.5, HAS A TEMP  REPAIR OR A DENT. (CURRENT SRM   REQUIRES PERM.  REPAIR AT C-CHECK) REPAIRED NR1 L/E SLAT IAW SRM 57-43-02, REPAIR NR1.  FINAL REPAIR DIMENSION IS 3" DIAMETER. SLAT ASSY PN IS: 114N4002-133, SN: A1-0143. REPAIR WAS PERFORMED AT WS 711.5. REF EA F-5740-146244 FOR TRACKING.  MAJOR REPAIR.
